Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Dunning, Clare and Dorey, Patrick and Tateo, Roberto (2012) Quasi-exact solvability, resonances and trivial monodromy in ordinary differential equations. Journal of Physics A: Mathematical and Theoretical, 45 (44). pp. 1-11. ISSN 1751-8113. (The full text of this publication is not available from this repository)

Dorey, Patrick and Dunning, Clare and Tateo, Roberto (2004) A reality proof in PT-symmetric quantum mechanics. Czechoslovak Journal of Physics, 54 (1). pp. 35-41. ISSN 0011-4626. (Full text available)

This list was generated on Thu Apr 24 12:08:18 2014 BST.